# SDR TRAX200800925

- Difficulty date: July 23, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Failed
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD STUCK.  FLT 4232 DEL 232 MINS.  REPLACED BEARING IN HANDLE ASSEMBLE, OPS CHECKED GOOD PER JIC 52-00-10-CHK.  (A)
